# SDR CALA9801288

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF FLOORBEAM CORRODED AT FS 1110, RBL 30.  THE CORRODED AREA WAS CUT OUT, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-8, PAGE 18 AND 19.
